MAUDE Adverse Event Report: CARDINAL HEALTH KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL
Model Number 383400
Medical Device Problem Codes Inaccurate Flow Rate (1249); Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Feeding Problem (1850)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device had 10 ml overfill.
 
Additional Manufacturer Narrative
H3 evaluation summary: the service history record was reviewed and indicated that this is the first time that this unit has been returned for service.An evaluation of the kangaroo pump was performed.The unit was triaged, and the reported issue was not confirmed.During evaluation the software was updated.The gasket, tie, back case, cover buzzer, and foam battery were replaced due to opening the unit.The harness, mounting stud, and serial number label were replaced due to the back case being replaced due to opening.The unit was tested, and the delivered rate was as expected.The unit was within the tolerance specification.The pump is working as intended.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO JOEYPUMP W/POLE CLMP
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key12336425
Report Number1282497-2021-10550
Device Sequence Number4686855
Product Code LZH
UDI-Device Identifier10884521006645
UDI-Public10884521006645
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383400
Device Catalogue Number383400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/19/2021
Patient Sequence Number1